How do I know if my dose is too high?
I'll start from the beginning. I've had anxiety issues for the past couple years. I "managed" them, but december of last year I decided I wanted to do something about it. I started going to a therapist which has helped a lot with the mental things. My dr. started me on Prozac 75 or 100mg dose I can't remember. I know now that it was too high of a starting dose. 4 days after starting I went into a depressive episode and could barely function. It was an absolute nightmare. My anxiety was through the roof, heart pounded, "butterflies" constantly in my stomach, couldn't sit still or concentrate, and I constantly cried. I missed a couple days of work because I just couldn't get myself to go. On the 4th day after telling my doctor what was going on she told me to stop taking it. After this I tried taking a few other kinds such as Wellbutrin and a couple others but every one gave me side effects. I started on Zoloft 25mg about 2 months ago for a week and then increased to 50mg and I noticed a little improvement in my anxiety but I experienced shakiness, tiredness, diarrhea, heart pounding, feeling anxious, waking up at night, and cold sweats. After a month they seemed manageable so she increased my dose to 100mg. I've been on the 100mg for a month now and I am still experiencing heart pounding, extreme tiredness, shaking, waking up at night, cold sweats, and I still don't feel my "normal" self. Could it be that the dose is too high? Or that I may not ever be able to get used to the drug? My body is very sensitive to medications, and I have side effects to every depression/anxiety medication i've taken so far. My doctor said she doesn't think the side effects will go away at this point since it's been almost a month since the increase and I still have them. So the question is, do we decrease the dose back to 50mg, or try something different? I am waiting to hear from my doctor what she recommends at this point. I appreciate any help!